Pacific Journal of Mathematics

The number of lattice points within a contour and visible from the origin.

Doug Hensley

Article information

Source
Pacific J. Math., Volume 166, Number 2 (1994), 295-304.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102621139

Mathematical Reviews number (MathSciNet)
MR1313456

Zentralblatt MATH identifier
0849.11078

Subjects
Primary: 11P21: Lattice points in specified regions

Citation

Hensley, Doug. The number of lattice points within a contour and visible from the origin. Pacific J. Math. 166 (1994), no. 2, 295--304. https://projecteuclid.org/euclid.pjm/1102621139


Export citation

References

  • [1] A. Biagiolli, private communication.
  • [2] H. Iwaniec and C.J. Mozzochi, On the divisor and circle problem, (to appear) (39 pp).
  • [3] H. Chaix, Demonstration elementaired'un theoreme de Van derCorput, C.R. Acad. Sc. Paris, 275 (1972) Series A, 883-885.
  • [4] W. Fraser and C. C. Gotlieb, A calculation of the number of latticepoints in the circle and sphere, Math. Comp., 16 (1962), 282-290.
  • [5] A. Ivic, The Theory of the Riemann Zeta Function withApplications, Wiley & Sons, New York 1985.
  • [6] A. Odlyzko and H. te Riele, Disproofof the Mertens conjecture, J. Reine u. Angew. Math., 357 (1985), 138-160.